Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 38, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2016, 7:12 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2016, 7:12 PM MDT (01:12 UTC)
- Expired
- Jun 13, 2016, 8:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheyenne County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 150 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:13 PM MDT | TSTM WND GST 60 | Potter, NE | |
| Jun 13, 7:47 PM MDT | TSTM WND GST 60 | Dalton, NE | TOOK DOWN BRANCHES. |
| Jun 13, 7:48 PM MDT | TSTM WND GST 60 | Dalton, NE | TOOK DOWN BRANCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:45 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1689 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
743
WUUS55 KCYS 140112
SVRCYS
NEC033-123-140200-
/O.NEW.KCYS.SV.W.0038.160614T0112Z-160614T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT MON JUN 13 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTH CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 800 PM MDT
* AT 711 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR POTTER TO 6 MILES WEST OF BROWNSON TO 8 MILES
NORTHWEST OF LORENZO...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS. SMALL HAIL IS ALSO POSSIBLE.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SIDNEY...POTTER...LODGEPOLE...DALTON...GURLEY...SIDNEY AIRPORT...THE
INTERSECTION OF HIGHWAY 385 AND 92...SUNOL...LORENZO...COLTON AND
BROWNSON.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 36 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4100 10293 4101 10330 4110 10338 4135 10337
4163 10297 4114 10260 4105 10261
TIME...MOT...LOC 0111Z 240DEG 29KT 4128 10328 4119 10319 4109 10319
HAIL...<.75IN
WIND...60MPH
$$
HAMMER1 follow-up statement
121
WWUS55 KCYS 140133
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
733 PM MDT MON JUN 13 2016
NEC033-123-140200-
/O.CON.KCYS.SV.W.0038.000000T0000Z-160614T0200Z/
CHEYENNE NE-MORRILL NE-
733 PM MDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CHEYENNE AND SOUTH CENTRAL MORRILL COUNTIES...
AT 732 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF COURT HOUSE AND JAIL ROCKS TO
NEAR LORENZO...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS. SMALL HAIL IS ALSO POSSIBLE.
SOURCE...TRAINED WEATHER SPOTTERS. WIND GUSTS IN EXCESS OF 60 MPH
OCCURRED IN POTTER WITH THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...DALTON...GURLEY...SIDNEY AIRPORT...THE INTERSECTION
OF HIGHWAY 385 AND 92...SUNOL...LORENZO...COLTON AND BROWNSON.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 44 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4101 10316 4141 10329 4163 10297 4114 10260
4105 10261 4100 10293
TIME...MOT...LOC 0132Z 223DEG 27KT 4150 10305 4100 10302
HAIL...<.75IN
WIND...60MPH
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:27 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 13, 5:27 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
527 PM MDT MON JUN 13 2016
.SHORT TERM...(This evening through Wednesday)
Issued at 208 PM MDT Mon Jun 13 2016
Forecast on track for fairly widespread severe thunderstorms this
afternoon and early evening. No major changes to the overnight
forecast were made.
Currently...Water vapor imagery showing upper shortwave moving
into northeastern Utah this afternoon. Mosaic radar showing
convection blossoming across northern Colorado and along the
Laramie Range early this afternoon. Current SPC Mesoanalyst page
showing an uncapped environment with 2500 J/KG surface based Cape
along and east of the Laramie Range.
Latest HRRR short term forecast looking pretty good so far
handling the convection early this afternoon. It develops a line
of thunderstorms by 20-21Z that moves east into the Panhandle by
23-00Z. Continue to be very concerned with Flash Flooding
potential for areas that received heavy rain yesterday and last
night. Will keep the Flash Flood watch going as is.
Get a little break after 00-01Z before the impacts of the upper
shortwave begins to move into northeast Colorado and southeastern
Wyoming. After 02Z or so...another band of moderate to heavy rain
along the I-80 Corridor from Sidney to Cheyenne and along the
state line with Colorado.
Begin to dry out from west to east overnight into Tuesday. By
Tuesday afternoon...our eastern zones in the Panhandle should be
dry.
.LONG TERM...(Wednesday Night through Monday)
Issued at 208 PM MDT Mon Jun 13 2016
Generally dry and warm weather expected across the CWA this period
under a dry southwesterly flow aloft ahead of an upper trof just
off the west coast of the country. a few ripples of energy will
likely ride up across the region but mid level warm air should
act to keep convection quite limited. Best chance in this period
looks to be over the plains late Friday. For now will leave dry
but may have to add some pops then if models remain consistent.
Otherwise likely warming some over the weekend as an upper high
builds over the central and southern Rocky Mountains.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 523 PM MDT Mon Jun 13 2016
Isolated thunderstorms this evening producing localized MVFR,
wind gusts to 35 knots and turbulence. Otherwise VFR prevails
with scattered to broken clouds at or above 5000 feet AGL.
&&
.FIRE WEATHER...
Issued at 208 PM MDT Mon Jun 13 2016
Minimal fire weather concerns today and tuesday as most locations
should see good chances for wetting rains. Humidities should
remain well above critical levels with excellent overnight
recoveries. Drier weather and lower humidities expected from
Wednesday on as high pressure build over the area. Fortunately...
fuels are green and are not conducive to large fire growth.
&&
.HYDROLOGY...
Issued at 230 AM MDT Mon Jun 13 2016
Heavy rainfall from thunderstorms Sunday evening produced short
term rises at Henry, Minatare, and Mitchell, Nebraska. This will
be the case again this afternoon and evening as the threat for
more heavy rainfall from thunderstorms exists. Much of the
mountain snow pack below 10000 feet has melted, with another one
to three feet remaining to melt. With cooler temperatures early
this week, snowmelt will be reduced, but increase somewhat later
this week with warmer temperatures. Therefore, minor flooding will
likely continue most of this week at Laramie and Saratoga, Wyoming.
&&
.CYS Watches/Warnings/Advisories...
WY...Flash Flood Watch until 11 PM MDT this evening for WYZ108-118-
119.
NE...Flash Flood Watch until 11 PM MDT this evening for NEZ019-020-
054.
&&
SHORT TERM...GCC
LONG TERM...RE
AVIATION...RUBIN
FIRE WEATHER...GCC
HYDROLOGY...MAJHazardous weather outlook, Jun 13, 4:17 AM MDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 417 AM MDT MON JUN 13 2016 WYZ103>106-109>117-141030- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 417 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BEGINNING LATE THIS MORNING... AND CONTINUE THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL...BRIEF HEAVY RAIN AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 141030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 417 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE LARAMIE RANGE LATE THIS MORNING...AND BECOME MORE NUMEROUS THIS AFTERNOON ACROSS THE HIGH PLAINS. SOME OF THE STORMS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR WILL BECOME SEVERE AND PRODUCE VERY LARGE HAIL...DAMAGING WINDS...VERY HEAVY RAIN THAT CAN CAUSE FLASH FLOODING...AND ISOLATED TORNADOES. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN NEBRASKA PANHANDLE UNTIL LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN NEBRASKA PANHANDLE TUESDAY. OTHERWISE...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING FOR AREAS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR.
In the hours before
Special weather statement, Jun 13, 5:12 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 512 PM MDT MON JUN 13 2016 NEZ002-140000- DAWES NE- 512 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWES COUNTY UNTIL 600 PM MDT... AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WHITNEY LAKE...OR 14 MILES WEST OF CHADRON...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITNEY LAKE...CHADRON AIRPORT AND WHITNEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL NEBRASKA. LAT...LON 4270 10325 4280 10345 4300 10328 4300 10286 TIME...MOT...LOC 2312Z 217DEG 20KT 4281 10329 HAMMER
Special weather statement, Jun 13, 5:50 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT MON JUN 13 2016
WYZ101-103-140030-
NORTH LARAMIE RANGE WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
550 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY
UNTIL 630 PM MDT...
AT 549 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF EDNESS K WILKINS STATE PARK...OR 14 MILES NORTHEAST
OF CASPER...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GLENROCK...ROLLING HILLS...ROLLING HILLS ESTATES AND DEER CREEK.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 143 AND
175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL WYOMING.
LAT...LON 4279 10531 4272 10605 4276 10608 4321 10607
4341 10577
TIME...MOT...LOC 2349Z 239DEG 25KT 4292 10607
HAMMERSpecial weather statement, Jun 13, 5:52 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT MON JUN 13 2016
NEZ096-140045-
SOUTH SIOUX NE-
552 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX COUNTY UNTIL
645 PM MDT...
AT 552 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF AGATE BED NATIONAL MONUMENT...OR 22 MILES NORTH OF
SCOTTSBLUFF...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SIOUX
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4207 10373 4218 10391 4242 10370 4243 10353
4233 10345 4213 10345 4213 10347
TIME...MOT...LOC 2352Z 218DEG 19KT 4219 10376
HAMMERLocal storm report, Jun 13, 6:20 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST GLENROCK 42.86N 105.86W
06/13/2016 M52 MPH CONVERSE WY EMERGENCY MNGR
&&
HAMMERSpecial weather statement, Jun 13, 6:47 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 647 PM MDT MON JUN 13 2016 NEZ054-055-140130- CHEYENNE NE-KIMBALL NE- 647 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEYENNE AND SOUTHEASTERN KIMBALL COUNTIES UNTIL 730 PM MDT... AT 647 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF DIX...OR 14 MILES SOUTHEAST OF KIMBALL...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POTTER...DIX...LORENZO...SIDNEY AIRPORT AND BROWNSON. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 27 AND 57. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL NEBRASKA. LAT...LON 4119 10362 4143 10310 4100 10295 4100 10357 TIME...MOT...LOC 0047Z 230DEG 17KT 4108 10347 HAMMER
Local storm report, Jun 13, 6:48 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST GLENROCK 42.86N 105.86W
06/13/2016 E60 MPH CONVERSE WY TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH.
&&
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:47 PM MDT | Special Weather Statement | CYS | Cheyenne | 43 min |
| Jun 13, 7:48 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.